American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37J15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Ezequiel Maderna. Translation invariance of weak KAM solutions of the Newtonian $N$-body problem. Proc. Amer. Math. Soc. 141 (2013) 2809-2816.
Abstract, references, and article information   
View Article: PDF

[2] Alfonso Sorrentino. On the integrability of Tonelli Hamiltonians. Trans. Amer. Math. Soc. 363 (2011) 5071-5089. MR 2813408.
Abstract, references, and article information   
View Article: PDF

[3] Álvaro Pelayo and San Vũ Ngọc. Symplectic theory of completely integrable Hamiltonian systems. Bull. Amer. Math. Soc. 48 (2011) 409-455. MR 2801777.
Abstract, references, and article information   
View Article: PDF

[4] N. N. Nekhoroshev. Types of integrability on a submanifold and generalizations of Gordon's theorem. Trans. Moscow Math. Soc. 66 (2005) 169-241. MR 2193433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] William Liu. Convexity of moment polytopes of algebraic varieties. Proc. Amer. Math. Soc. 131 (2003) 2921-2932. MR 1974350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] C. Ivanescu and A. Savu. The Kowalevski top as a reduction of a Hamiltonian system on $\mathfrak{sp}(4, \mathbb{R})^*$. Proc. Amer. Math. Soc. 131 (2003) 607-618. MR 1933353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Anthony D. Blaom. A geometric setting for Hamiltonian perturbation theory. Memoirs of the AMS 153 (2001) MR 1848237.
Book volume table of contents   

[8] Hernán Cendra, Jerrold E. Marsden and Tudor S. Ratiu. Lagrangian reduction by stages. Memoirs of the AMS 152 (2001) MR 1840979.
Book volume table of contents   

[9] E. R. van Kampen and Aurel Wintner. On the reduction of dynamical systems by means of parametrized invariant relations . Trans. Amer. Math. Soc. 44 (1938) 168-195. MR 1501966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1